# SDR UIEA2020032600559

- Difficulty date: March 24, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 76,626 hours, 15,205 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Relay
- Part number: BACR13CE2
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R IDG VALVE STATUS MSG.( OK TO DEFER IAW DDG 75-21-01-03A MDDR 126212, CAT C, DUE 03APR20, MAINTENANCE PROCEDURES COMPLIED WITH, PLACARD INSTALLED. DISPATCH: YK @ 15:00Z.  LOG PAGE 1119994: T/S PER FIM 24-20 FT 802, REMOVED AND REPLACED RELAY K1032. RAN ENG. OPS CHECK OK AS PER SWPM 20-81-12 & AMM 71-00-00. NO FAULTS OR STATUS MSGS, MDDR #126212 CLOSED. )
